EconPapers    
Economics at your fingertips  
 

On the Chambers-Mallows-Stuck method for simulating skewed stable random variables

Rafał Weron

Statistics & Probability Letters, 1996, vol. 28, issue 2, 165-171

Abstract: In this note, we give a proof to the equality in law of a skewed stable variable and a nonlinear transformation of two independent uniform and exponential variables. The lack of an explicit proof of this formula has led to some inaccuracies in the literature. The Chambers et al. (1976) method of computer generation of a skewed stable random variable is based on this equality

Keywords: Stable; distribution; Characteristic; function; Random; variable; generation (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (55)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(95)00113-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:28:y:1996:i:2:p:165-171

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-24
Handle: RePEc:eee:stapro:v:28:y:1996:i:2:p:165-171